Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Keppra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-18-2003, 05:00 AM
Virgilio
Guest
 
Posts: n/a
Default Keppra

I've been taking Keppra for six or seven months now, as for seizures go I have only had two but that was because I forgot to take a couple dosages. I have started to get very sleepy during the day and feel depressed all day long. Plus I am getting headaches in the mornings and throughout the day. I put a call into My Doctor today, but if anyone has experienced what I am going through please let me know.
Reply With Quote
  #2  
Old 12-02-2005, 06:00 AM
Sarah
Guest
 
Posts: n/a
Default Reply

I have been on Keppra for about a 1 1/1yr. I have had the same exact systoms-since I've been on this medication I've noticed that my headaches have gotten much worse, I'm more sleepy, much more moody, a lot more straight forward and feeling low and depressed. Surprisingly, after being on this medication for a 1 1/2yr. this is the first time I have really looked into the side effects of Keppra and I am shocked at how many people have experienced the same side effects as me. My family and friends have noticed my terrible attitude and mood swings. Now that I think about it, I don't recall having a these effects UNTIL I started using Keppra. I am now having second thoughts about continuing with Keppra.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:06 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.